Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Why there is sudden increase in weight in last 3 months and feeling bloated and more movement in the stomach but pregnancy test is negative as my husband has undergone vacetamy and I am on birth control pills ?

I am a 44 yr old female and have put on 5 pounds or more in the last 3 months. I am bloating around the middle and have been feeling more and more movement in my stomach in the past 3 days. I had a pregnancy test and it was negative. My husband had a vacetamy 12 years ago and I am on birth control . what could be the problem?
Asked On : Mon, 2 Apr 2012
Answers:  2 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
AS your husband had vasectomy operation 12 years ago, you are on birth control and test for pregnancy is negative, your problem "bloating around middle" seems to be due to flatulence. When due to constipation or poor digestion formation of gas is more, it can give you feeling of movement in your abdomen. Please eat fiber rich easily digestive food, consume more water & have regular morning walk. If problem persists, please consult a Gastroentrologist.
Wish you good Health,
Answered: Mon, 2 Apr 2012
I find this answer helpful
General & Family Physician Dr. Kamal Kishore Bandil's  Response
Not to worry if periods r comming regularly.
Answered: Mon, 2 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor